Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$L^2$-cohomology of buildings with fundamental class


Author: Jan Dymara
Journal: Proc. Amer. Math. Soc. 132 (2004), 1839-1843
MSC (2000): Primary 58J22; Secondary 20F55, 20F65
Published electronically: October 15, 2003
MathSciNet review: 2051148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an infinite building whose Davis chamber is an orientable, gallery connected pseudomanifold (with boundary), we calculate the top- dimensional $L^2$-Betti number. This gives a complete determination of $L^2$-Betti numbers for 2-dimensional, right-angled hyperbolic buildings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J22, 20F55, 20F65

Retrieve articles in all journals with MSC (2000): 58J22, 20F55, 20F65


Additional Information

Jan Dymara
Affiliation: Instytut Matematyczny, Uniwersytet Wrocławski, pl. Grunwaldzki 2/4, 50-384 Wro- cław, Poland
Email: dymara@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07234-4
PII: S 0002-9939(03)07234-4
Received by editor(s): June 12, 2002
Received by editor(s) in revised form: February 10, 2003
Published electronically: October 15, 2003
Additional Notes: This work was partially supported by KBN grant 5 P03A 035 20
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2003 American Mathematical Society